Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
NUMERICAL APPROXIMATION TO THE THERMODYNAMIC INTEGRALS
Autore:
JOHNS SM; ELLIS PJ; LATTIMER JM;
Indirizzi:
UNIV MINNESOTA,SCH PHYS & ASTRON MINNEAPOLIS MN 55455 SUNY STONY BROOK,DEPT EARTH & SPACE SCI STONY BROOK NY 11794
Titolo Testata:
The Astrophysical journal
fascicolo: 2, volume: 473, anno: 1996,
parte:, 1
pagine: 1020 - 1028
SICI:
0004-637X(1996)473:2<1020:NATTTI>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Soggetto:
EINSTEIN;
Keywords:
ELEMENTARY PARTICLES; EQUATION OF STATE; METHODS, NUMERICAL;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
7
Recensione:
Indirizzi per estratti:
Citazione:
S.M. Johns et al., "NUMERICAL APPROXIMATION TO THE THERMODYNAMIC INTEGRALS", The Astrophysical journal, 473(2), 1996, pp. 1020-1028

Abstract

We approximate boson thermodynamic integrals as polynomials in two variables chosen to give the correct limiting expansion and to smoothly interpolate into other regimes. With 10 Gee parameters, an accuracy ofbetter than 0.009% is achieved for the pressure, internal energy density, and number density. We also revisit the fermion case, originally addressed by Eggleton, Faulkner, & Flannery (1973), and substantially improve the accuracy of their fits.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/11/20 alle ore 04:42:32